default search action
"Regularity of the Free Boundary in an Optimization Problem Related to the ..."
Julián Fernández Bonder, Julio D. Rossi, Noemi Wolanski (2005)
- Julián Fernández Bonder, Julio D. Rossi, Noemi Wolanski:
Regularity of the Free Boundary in an Optimization Problem Related to the Best Sobolev Trace Constant. SIAM J. Control. Optim. 44(5): 1614-1635 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.